MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CAPIOX RX25 OXYGENATOR WEST; BLOOD GAS OXYGENATOR

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CAPIOX RX25 OXYGENATOR WEST; BLOOD GAS OXYGENATOR
Model Number 3CX*RX25RW
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
 
Event or Problem Description
The user facility reported to terumo cardiovascular that prior to cardiopulmonary bypass, during setup, the arterial side of manifold line collar is rotating but line will not pull off manifold.No patient involvement.Product was changed out.Product was completed successfully.
 
Additional Manufacturer Narrative
Identification of evaluation codes 10, 3331, 3259, 12.The affected sample was returned and inspected upon receipt.The l shaped connector was able to be readily removed.The provided video was reviewed showing that the connector was not able to be one-handedly removed.It is possible that if the connector was pressed together and screwed together extra tight, then it may be difficult to remove.A general training has been conducted to take care when assembling luer connections.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
CAPIOX RX25 OXYGENATOR WEST
Common Device Name
BLOOD GAS OXYGENATOR
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
MDR Report Key9048726
Report Number1124841-2019-00256
Device Sequence Number19393538
Product Code DTZ
UDI-Device Identifier00699753450110
UDI-Public(01)00699753450110
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K153213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number3CX*RX25RW
Device Catalogue NumberN/A
Device Lot NumberXC18
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer09/13/2019
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1